# SDR SIMA20151118004

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 14,037 hours, 9,408 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT CAUTION MSG FOLLOWING EXTINGUISHED ANTI-ICE DUCT WARNING.  PERFORMED LEAK TEST OF WING ANTI-ICE DUCTS IAW AMM 30-11-00-790-801.  NO LEAKS NOTED AT THIS TIME.  PERFORMED OPERATIONS CHECK WING ANTI-ICE VLVS IAW AMM 30-12-02-790-801.  OPERATIONS CHECKED GOOD AT THIS TIME.  QUERIED MDC FOUND BLEED & ANTI-ICE DUCT MSG.  TROUBLE SHOT IAW FIM TASK 36-19-01-810-801.  NO DEFECTS FOUND AT THIS TIME.
